# SDR USAA060972

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986.5 0BL.  REMOVED 9.0 SECTION OF STRINGER, SPLICED NEW SECTION IAW SRM 53-00-03 LEVEL 2 C53-202-01   DEFECT SIZE: 7.5 INCH.
